Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Deep cut on foot, used antiseptic and plaster, bruised, sweating and shivering at night. Treatment?

i dropped some secateurs on my foot and suffered a deep clean cut which i treated with antiseptic spray and a plaster . A few days later the foot has bruised and the cut is slowly healing but i notice night sweats and shivering which i hope are unrelated and aching muscles. Please advise if i should get a jab and antibios? thanks
Asked On : Tue, 8 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern first thing you need to do is observe the wound properly for swelling and pus, if these are not there then no need to worry and if you find something like that then this must be treated with the antibiotic orally and the locally too and the best option is "Cap Amoxicillin 500mg three times in day for local application "Povidone cream " hope this information helps you have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor